# SDR SIMA20141202007

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 36,616 hours, 34,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RT FWD FUSELAGE FAIRING INOPERATIVE.  R & R NR 2 EMER BATTERY & CHARGER ASSEMBLY IAW WC 33-700-19.  OPERATIONS CHECKED GOOD IAW WC 33-700-17.  BATTERY CHARGER ASSEMBLY PN 11-0049, SN 20146.
